It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Hi Folks

Well, my morning went ok but I could feel that anxious, foggy headed, blurry eyed, freakish feeling coming on so I took a 1mg Lorazepam as usual and went on to get lots done today. I mean LOTS!.

This evening, I was'nt so lucky. My eyes are blurry and feel "burned out". Anyone else get this?. I also feel kind of er...not like "myself". Anyway, I have gotten on a regular regimen lately of taking a 1mg Lorazepam in the mornings and a 25mg Vistaril in the evening.

I don't know if it's the Vistaril or not but every morning I wake up hungover and spaced out and I don't mean in a GOOD way!. My whole face was puffy this morning like I had slept on a pile of hay all night and my head/brain felt all soupy. Could this be the Vistaril?. Withdrawal from the Lorazepam in between doses?.

I just thought I'd ask. Man, I am feeling less and less like myself every day and I'd like to blame it all on "anxiety" (which I definately have) but this time around, it's been like a pitbull and it's NOT wanting to let go!!. Oh by the way, supposedly benzos (like Lorazepam) and antihistamines (like Vistaril) can cause "vision problems". Anyone else here have this problems while on these types of meds (or even withdrawal from them)?

- Lonely Traveller
as you say, vistaril is an antihistamine tranquilliser and it can leave you feeling hungover, maybe try just lorazepam
try to stay calm, plan your day, pace yourself and let go of excess muscle tension





All times are GMT -7. The time now is 02:34 PM.





© 2020 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!